Lie algebras of least cohomology.

Cairns, Grant; Kim, Gunky

Journal of Lie Theory (2000)

  • Volume: 10, Issue: 2, page 435-441
  • ISSN: 0949-5932

How to cite


Cairns, Grant, and Kim, Gunky. "Lie algebras of least cohomology.." Journal of Lie Theory 10.2 (2000): 435-441. <>.

author = {Cairns, Grant, Kim, Gunky},
journal = {Journal of Lie Theory},
keywords = {cohomology of Lie algebras; derivations; nilpotent Lie algebras},
language = {eng},
number = {2},
pages = {435-441},
publisher = {Heldermann Verlag},
title = {Lie algebras of least cohomology.},
url = {},
volume = {10},
year = {2000},

AU - Cairns, Grant
AU - Kim, Gunky
TI - Lie algebras of least cohomology.
JO - Journal of Lie Theory
PY - 2000
PB - Heldermann Verlag
VL - 10
IS - 2
SP - 435
EP - 441
LA - eng
KW - cohomology of Lie algebras; derivations; nilpotent Lie algebras
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.